# SDR AMTA200600740

- Difficulty date: December 23, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- Engine: Cfmint CFM567B22
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 7743
- Condition: Unserviceable
- Location: Engine
- Part time: 12,785 hours, 5,599 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAD LT BLEED AIR TRIP OFF IN DESCENT, RESET OK IAW CHECKLIST.  REPLACED PRECOOLER CONTROL VALVE.  (K)
